# SDR DALA1204840139

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221122
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV 3 VISIT FOUND RT WING INBOARD MAIN FLAP OUTBOARD LEADING EGDE FAIRING CRACKED.  COMPOSITE REPAIR CARRIED OUT AS PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 PAR 5.A(1).
